Volume 2, Issue 2, March 2017, Page: 14-19
A Note on (i,j)-πgβ Closed Sets in Intuitionistic Fuzzy Bitopological Spaces
S. Jothimani, Department of Mathematics, Government Arts and Science College, Coimbatore, India
T. Jenitha Premalatha, KPR Institute of Engineering and Technology, Coimbatore, India
Received: Apr. 22, 2017;       Accepted: May 4, 2017;       Published: Jun. 27, 2017
DOI: 10.11648/j.mcs.20170202.11      View  2029      Downloads  78
Abstract
In this paper we introduce the concept of (i,j)–πgβ-closed set in intuitionistic fuzzy bitopological spaces as a generalization of πgβ-closed set in fuzzy bitopological space and study their related notions in bitopological spaces. Next, we introduce (i,j)–πgβ- open sets in intuitionistic fuzzy bitopological spaces, and investigate some of their basic properties. Using these concepts, the characterizations for the intuitionistic fuzzy pairwise (i,j)–πgβ continuous mappings are obtained. The relationships between intuitionistic fuzzy pairwise (i,j)–πgβ continuous mappings are discussed. Finally, we prove the irresoluteness in (i,j)–πgβ intuitionistic fuzzy bitopological spaces.
Keywords
IF Bitopological Spaces, IF (i, j)β-Open Sets, IF(i, j)β-Closed Sets, IF (I,j) πgβ-Open Sets, IF (i,j) πgβ-Closed Sets, IF (i,j) πgβ-Pairwise Continuous Function and IF (i,j) πgβ-Irresolute Function
To cite this article
S. Jothimani, T. Jenitha Premalatha, A Note on (i,j)-πgβ Closed Sets in Intuitionistic Fuzzy Bitopological Spaces, Mathematics and Computer Science. Vol. 2, No. 2, 2017, pp. 14-19. doi: 10.11648/j.mcs.20170202.11
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Abd. El-Monsef. M. E, El Deeb. S. N. and Mahmoud. R. A, “-open sets and-continuous mappings”, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77-90.
[2]
Andrijevic. D, “Semi-preopen sets” Mat. Vesnik, 38 (1986), no. 1, 24-32.
[3]
K. Atanassova, S. Stoeva, Intuitionistic Fuzzy Sets, In Polish Symposium on Interval and Fuzzy MathematicsPoznan (1983) 23-26.
[4]
M. Caldas and S. Jafari - Weak and strong forms of  Irresoluteness - The Arabian Journal for Science and Engineering, Volume 31, Number 1A-31-39.
[5]
D. Coker, An Introduction to Intuitionistic Fuzzy Topological Spaces, Fuzzy Sets and Systems 88(1997) 81-89.
[6]
Jin Tae Kim, Seok Jong Lee- Some Properties of Intuitionistic Fuzzy Bitopological Spaces- SCIS-ISIS 2012, Kobe, Japan, November 20-24, 2012.
[7]
A. Kandil, “Biproximities and fuzzy bitopological spaces,” Simon Stevin, vol. 63, pp. 45–66, 1989.
[8]
J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 13, 71-89 (1963).
[9]
Raja Rajeswari. R and Lellis Thivagar. M, “On Extension of Semi-pre open sets in Bitopological Spaces”, Proc. of the National Conference in Pure and Applied Mathematics, (2005), 28-32.
Browse journals by subject